Vol. 101, No. 2, 1982

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A Hausdorff-Young inequality for B-convex Banach spaces

Jean Bourgain

Vol. 101 (1982), No. 2, 255–262
Abstract

A vector valued analogue of the classical Hausdorff-Young inequalities for characters of groups is obtained.

Mathematical Subject Classification 2000
Primary: 46B20
Secondary: 43A30
Milestones
Received: 24 November 1980
Revised: 4 February 1981
Published: 1 August 1982
Authors
Jean Bourgain
Department of Mathematics
Institute for Advanced Study
Einstein Drive
Princeton NJ 08540
United States
http://www.math.ias.edu/~gustafss/CVBourgain.html